Vol. 22, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Local isomorphism of compact connected Lie groups

Paul Frank Baum

Vol. 22 (1967), No. 2, 197–204
Abstract

It is shown that two nonisomorphic compact connected Lie groups can be covering groups of each other. This is examined in detail and is related to the question of determining all the compact connected Lie groups belonging to a fixed Lie algebra.

Mathematical Subject Classification
Primary: 22.50
Milestones
Received: 1 August 1966
Published: 1 August 1967
Authors
Paul Frank Baum
Mathematics Departmen
The Pennsylvania State University
206 McAllister Building
University Park PA 16802
United States
http://www.math.psu.edu/baum/